# SDR 2010FA0001045

- Difficulty date: July 7, 2010
- Submitted: September 22, 2010
- Operation: General aviation
- Aircraft: N9089N
- Make and model: Piper PA-28-161
- Aircraft serial: 282816003
- Aircraft time: 12,287 hours
- Engine: Lyc O320D3G
- Engine time: 178 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Accell Pump
- Condition: Leaking
- Location: Carburetor
- Part time: 178 hours
- Component: Carburetor, Marvelschebx, 105217
- Component part number: LW1598670
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(V1RR) INSTALLED FACTORY O/H ENGINE ON 2-25-2010.  AFTER 178 HOURS ENGINE BECAME VERY HARD STARTING. SEEMED TO BE FLOODING. REMOVED CARBURETOR AND FOUND LEAK AROUND LOWER PART OF ACCELERATOR PUMP AND FUEL LEAK INTERNAL AROUND TOP OF VENTURI.  REPLACED IAW MFG WITH ANOTHER CARBURETOR SUPPLIED BY REPAIR STATION.
